# SDR CA990301011

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Cracked
- Location: Mlg
- Part time: 13,368 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN WHEEL CHECK FOR LEAKING AIR, A CRACK AND CORROSION WERE FOUND IN THE INBOARD WHEEL HALF, AT END OF BRAKE DRIVE BLOCK ABUTMENT.
